

2025 MICHIGAN INTERNATIONAL SPEEDWAY TENTATIVE EVENT SCHEDULE NCS, NCTS, AMS



REVISED as of December 07, 12:07 PM

WEDNESDAY, JUNE 4					
START	END	SERIES	EVENT		
7:30 AM	7:30 PM	TRACK OPS	EVENT OPERATIONS SET UP		
8:00 AM	6:00 PM	TRACK OPS	TIMING & SCORING SET UP TRACK COLD		
THURSDAY, JUNE 5					
START	END	SERIES	EVENT		
7:30 AM	7:30 PM	TRACK OPS	EVENT OPERATIONS SET UP		
12:00 PM	5:30 PM	BROADCAST	BROADCAST SET UP TRACK COLD		
2:30 PM	4:00 PM	TRACK OPS	PRE-RACE STAGE PARKING & ROUTING REHEARSAL (FRONTSTRETCH) TRACK COLD		
4:30 PM		NCTS	DRIVER / CREW CHIEF MEETING (VIRTUAL)		
5:00 PM		NCS	DRIVER / CREW CHIEF MEETING (VIRTUAL)		
5:30 PM	6:00 PM	BROADCAST	BROADCAST CALIBRATION TRACK HOT		
5:30 PM	6:00 PM	RACE CONTROL	FRICTION TESTING (COMPETITION OPERATIONS)		
6:00 PM	6:30 PM	RACE CONTROL	TRACK PROFILE SCANNING (COMPETITION)		
7:50 PM	8:30 PM	TRACK OPS	TRACK ACCESS (MICHIGAN INTERNATIONAL SPEEDWAY) TRACK COLD		
FRIDA	Y, JUNE 6	5			
START	END	SERIES	EVENT		
5:00 AM	11:00 AM	TRACK OPS	BACKSTRETCH VEHICLE CROSS-OVER GATE OPEN TRACK COLD		
5:30 AM	4:00 PM	AMS	CREDENTIALING HOURS		
6:30 AM	7:00 AM	AMS	HAULERS ENTER		
7:00 AM	10:00 PM	AMS	GARAGE HOURS		
7:05 AM		AMS	CREW CHIEF MEETING (SERIES INSPECTION TRAILER)		
9:00 AM	11:00 AM	NCTS	HAULERS ENTER (EQUIPMENT UNLOADING)		
10:00 AM	4:30 PM		NASCAR CREDENTIALING HOURS		
			MINOR RESTRICTIONS ENFORCED 30 MINUTES PRIOR TO HOT TRACK STATUS		
10:30 AM	11:00 AM	NCTS	TEAM ACCESS FOR EQUIPMENT SET UP PERMITTED		
10:30 AM	12:30 PM	NCS	HAULERS ENTER (EQUIPMENT UNLOADING)		
10:30 AM		AMS	DRIVER / SPOTTER MEETING (SERIES INSPECTION TRAILER)		
10:45 AM		AMS	ROOKIE MEETING (SERIES INSPECTION TRAILER)		
10:45 AM	12:00 PM	RACE CONTROL	DRIVER/TEAM TRACK WALK (NO MOTORIZED VEHICLES AUTHORIZED) TRACK COLD		
11:00 AM		TRACK OPS	TRACK SERVICES MEETING (MICHIGAN ROOM)		
11:00 AM	8:00 PM	NCTS	GARAGE HOURS		
11:00 AM	1:00 PM	NCTS	TECHNICAL INSPECTIONS		
11:30 AM		NCTS	ROOKIE MEETING		
12:00 PM	1:00 PM	RACE CONTROL	TRACK PREPARATION (COMPETITION OPERATIONS)		
12:30 PM	5:30 PM	NCS	GARAGE HOURS		
12:30 PM	5:30 PM	NCS PAGE CONTROL	TECHNICAL INSPECTIONS TRACE VEHICLE CALIFORNICAL COMPETITION TRACE VEHICLE CALIFORNICAL CALIFOR		
12:30 PM	1:00 PM	RACE CONTROL	PACE VEHICLE CALIBRATION (COMPETITION) TRACK HOT		
1:00 PM	1:50 PM	NCTS	PRACTICE (TIMED - 50 MINUTES) TRACK HOT		
2:00 PM	2:50 PM	AMS	PRACTICE (TIMED - 50 MINUTES) TRACK HOT TECHNICAL INSPECTIONS		
3:00 PM	8:00 PM	NCTS AMS			
3:05 PM	3:25 PM		QUALIFYING (IMPOUND) (TIMED ALL ENTRIES: 20 MINUTES) TRACK HOT TRACK SERVICES MEETING (PIT ROAD COVERAGE)		
3:30 PM 4:35 PM		TRACK OPS AMS	DRIVER INTRODUCTIONS (VICTORY LANE)		
5:00 PM		AMS	RACE (100 LAPS, 200 MILES) TRACK HOT		
7:00 PM		TRACK OPS	BACKSTRETCH VEHICLE CROSS-OVER GATE OPEN TRACK COLD		
8:30 PM	Approx	AMS	HAULERS EXIT		
0.30 FIVI	Lybhiox	AIVIO	I MOLLING LATE		

SATURDAY, JUNE 7					
START	END	SERIES	EVENT		
5:00 AM	8:00 AM	TRACK OPS	BACKSTRETCH VEHICLE CROSS-OVER GATE OPEN TRACK COLD		
6:00 AM	12:00 PM		NASCAR CREDENTIALING HOURS		
			MINOR RESTRICTIONS ENFORCED 30 MINUTES PRIOR TO HOT TRACK STATUS		
6:00 AM		TRACK OPS	TRACK SERVICES MEETING (FIRE COMPOUND)		
6:00 AM	7:15 AM	RACE CONTROL	DRIVER/TEAM TRACK WALK (NO MOTORIZED VEHICLES AUTHORIZED) TRACK COLD		
6:30 AM	5:30 PM	NCTS	GARAGE HOURS		
7:15 AM	8:00 AM	RACE CONTROL	TRACK PREPARATION (COMPETITION OPERATIONS)		
7:30 AM	8:00 AM	RACE CONTROL	PIT ROAD EQUIPMENT TRANSITION IN PROGRESS		
7:30 AM	12:00 PM	NCS	GARAGE HOURS		
7:45 AM	8:00 AM	RACE CONTROL	FRICTION TESTING (COMPETITION OPERATIONS)		
8:00 AM	8:15 AM	BROADCAST	TELEVISION EXHIBITION RUNS TRACK HOT		
8:05 AM	9:00 AM	NCTS	QUALIFYING (IMPOUND) (ALL ENTRIES: SINGLE VEHICLE / 1 LAP) TRACK HOT		
9:00 AM	9:30 AM	RACE CONTROL	PIT ROAD EQUIPMENT TRANSITION IN PROGRESS		
9:35 AM	10:30 AM	NCS	PRACTICE (TIMED - GROUP 1 25 MINS. 5 MIN. BREAK GROUP 2 25 MINS.) TRACK HOT		
10:40 AM	11:30 AM	NCS	QUALIFYING (IMPOUND) (ALL ENTRIES: SINGLE VEHICLE / 1 LAP) TRACK HOT		
11:00 AM		TRACK OPS	TRACK SERVICES MEETING (PIT ROAD COVERAGE)		
11:30 AM	12:00 PM	RACE CONTROL	PIT ROAD EQUIPMENT TRANSITION IN PROGRESS		
11:45 AM		NCTS	GRID ACCESS OPEN TO PROPERLY CREDENTIALED GUESTS (UNTIL END OF ANTHEM) (PIT ROAD)		
11:50 AM		NCTS	DRIVER INTRODUCTIONS		
12:00 PM		NCTS	RACE (STAGES 30/60/125 LAPS = 250 MILES) TRACK HOT		
3:00 PM		TRACK OPS	BACKSTRETCH VEHICLE CROSS-OVER GATE OPEN TRACK COLD		
4:00 PM	Approx	NCTS	HAULERS EXIT		
SUNDA	Y, JUNE	8			
START	END	SERIES	EVENT		
5:30 AM	8:30 AM	TRACK OPS	BACKSTRETCH VEHICLE CROSS-OVER GATE OPEN TRACK COLD		
9:00 AM	10:00 AM	RACE CONTROL	NASCAR VIP TRACK LAPS TRACK HOT		
9:30 AM	2:00 PM	into I continto I	NASCAR CREDENTIALING HOURS		
0.007	2.00		MINOR RESTRICTIONS ENFORCED 30 MINUTES PRIOR TO HOT TRACK STATUS		
10:00 AM	10:15 AM	RACE CONTROL	PACE VEHICLE LAPS (COMPETITION OPERATIONS) TRACK HOT		
	11:00 AM	NCS	TEAM ACCESS TO HAULERS PERMITTED		
10:15 AM	11:15 AM	RACE CONTROL	TRACK PREPARATION (COMPETITION OPERATIONS)		
10:30 AM	11:00 AM	RACE CONTROL	PRE-RACE STAGE PARKING & SET UP PERMITTED (PIT ROAD) TRACK COLD		
11:00 AM	11:15 AM	RACE CONTROL	FRICTION TESTING (COMPETITION OPERATIONS)		
11:00 AM	8:30 PM	NCS	GARAGE HOURS		
11:00 AM	2:00 PM	NCS	THE DRIVERS MEETING (SPACE OPEN) (MICHIGAN ROOM)		
11:30 AM	1:45 PM	TRACK OPS	FAN TRACK ACCESS (FRONTSTRETCH) TRACK COLD		
12:00 PM		TRACK OPS	TRACK SERVICES MEETING (FIRE COMPOUND)		
12:30 PM		NCS	GRID ACCESS OPEN TO PROPERLY CREDENTIALED GUESTS (UNTIL END OF ANTHEM) (PIT ROAD)		
1:00 PM		NCS	THE DRIVERS MEETING (MICHIGAN ROOM)		
1:10 PM	1:25 PM	NCS	RED CARPET WALK (ALL DRIVERS) (STAGGERED EXIT VIA ROUTE TO STAGE)		
1:20 PM		NCS	DRIVER INTRODUCTIONS		
2:00 PM		NCS	RACE (STAGES 45/120/200 LAPS = 400 MILES) TRACK HOT		
6:00 PM		TRACK OPS	BACKSTRETCH VEHICLE CROSS-OVER GATE OPEN TRACK COLD		
7:00 PM	Approx	NCS	HAULERS EXIT		
	NASCAR CUP SERIES (NCS)				
NASCAR CRAFTSMAN TRUCK SERIES (NCTS)					
ARCA MENARDS SERIES (AMS)					
TRACK OPERATIONS					
BROADCAST					
	RACE CONTROL				